# SDR CALA9600690

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN AND FRAME SHEAR TIES CORRODED AT STA 328, STRINGER 18R.  THE CORRODED AREAS OF SKIN AND SHEAR TIES WERE CUT OUT.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, SHEAR TIES WERE FABRICATED AND INSTALLED IAW SRM 53-10-4.
